MathSciNet Relay Station
MathSciNet bibliographic data
MR1631770 (99k:20021) 20C20 (18E30 20J05)
Linckelmann, Markus On derived equivalences and local structure of blocks of finite groups. Turkish J. Math. 22 (1998), no. 1, 93–107.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement